HI All, I Am 34yrs Old And I Am Taking Tadalafill -Tazzle My Worry Is Please Tell Me If Any Side Effects In Future?? Any Blood Pressure Problems Or Heart Or Kidney Problem ?
I will not recommend it's long term use for 5 years or more.
You are using tadalafil drug for erectile dysfunction. I will not recommended it's long term use.
Underlying cause specific treatment is always priority in erectile dysfunction.
Kindly answer following questions to find underlying cause...
1.Do you smoke or consume alcohol?
2.Do you have diabetes /high blood pressure?
3.Are you having any past history of prostate problem or cardiac problem?
4.Are you taking any other drug apart from tadalafil?
5.Do you take stress or having anxiety history?
6.Are you having any past history of spinal surgery?
7.Have you been evaluated for causes of erectile dysfunction by a doctor?
If no specific cause is found then only tadalafil like drug should be prescribed to enhance erection.
For that you can consult Urologist or psychiatrist for examination and further management.
Occasional usage usually does not not lead to any side effects. But it's chronic use can lead Hypertension, Facial flushing, dyspepsia, myalgia, transient altered vision etc like side effects.
It doesn't affect the kidney and liver.
But it can lead hypertension which can adversely favor cardiac problem.
Hope I have answered all your questions.
Let me know if I can assist you further with your case.
Thank you so much for your response..... here are my answers below..
1.Do you smoke or consume alcohol? -- I dont smoke but i'll have beer twice a month
2.Do you have diabetes /high blood pressure?--NO
3.Are you having any past history of prostate problem or cardiac problem? --NO
4.Are you taking any other drug apart from tadalafil? --NO
5.Do you take stress or having anxiety history? --Office home stress is there as being only son all commitments are on my head
6.Are you having any past history of spinal surgery?--NO
7.Have you been evaluated for causes of erectile dysfunction by a doctor--Yes one doctor suggested to take Tazzle as i was facing ED problem for month for prolong stress but now i am working out multijoint movements so i dont have tht problem..
My issue is being 34yrs i have hypersensitivity glans/penis and after erected with in seconds it will be over penis becomes small but after tazzle i will be rock hard for 4/5 days in just one small pill so im quite addicted to this...
I dont have any habbit but these are my habbit i like to get my body relaxed in sex and massage so im addicted to tazzle ....please help if i should stop immdeatly...
It's advisable to stop this medication.
Welcome back to 'Ask A Doctor' service.
I have reviewed your query and here is my advise.
You are having erectile dysfunctional problem in past due to stress. You can stop this medication to prevent it's addiction.
I can help you further in your case. I suggest following investigations to approach further in your case. (It will help in rule out any organic cause if present)
_serum testosterone estimation
_serum prolactin estimation
_Complete blood count (CBC)
_penile colour doppler ultrasound to rule out arterial cause
I suggest following recommendations to help you further in your case...
_Practice yoga, meditation daily early in morning
_Healthy diet and fruits beneficial in such case
_you can loose weight through exercise and dieting if your BMI is high
_Daily half to one hour exercise beneficial
_Foreplay can be done more to sustain erection
_If you have excess stress due to work then psychiatrist help can be taken
You can Consult good psychiatrist or sexologist nearby you for physical examination and sex therapy session if needed.
Hope I have answered your question.
Let me know if I can assist you further.